Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw


CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 20, Issue 1

Issues

On the geometrical properties of some classes of complex harmonic functions defined by analytic or coefficient conditions with complex parameter

Agnieszka Sibelska
Published Online: 2014-04-25 | DOI: https://doi.org/10.1515/jaa-2014-0007

Abstract.

In the paper there are determined, for some classes defined by coefficient or analytic conditions, the sets of complex parameter γ, for which all the functions of the appropriate family have some geometrical properties. There are also provided the examples of the mappings showing that some inclusions between classes are impossible or confirming that sets of the parameter γ cannot be extended in some cases without loss of these geometric properties.

Keywords: Complex harmonic functions; analytic conditions; coefficient conditions; univalence; convexity; starlikeness

MSC: 30C45; 31A05

About the article

Received: 2013-08-12

Revised: 2013-11-19

Accepted: 2013-11-25

Published Online: 2014-04-25

Published in Print: 2014-06-01


Citation Information: Journal of Applied Analysis, Volume 20, Issue 1, Pages 77–85, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2014-0007.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in